# SDR FY4Y201310160001

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 69,193 hours, 40,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 69,193 hours, 40,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, INSPECTOR PERFORMED VISUAL INSPECTION AND FOUND CORROSION ON FUSELAGE EXTERNAL SURFACE OF BS 640 TO 660, FOUND OUT OF LIMITS IAW SRM 53-30-1, FIG 2.
